Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

upset and confused?

ok so my and my SO have been ttc to conceive i had my IUD taken out about three months ago do any of you know if this can affect me getting pregnant? i had it for 2 years? well anyways i have been having horrible cramps for like about a week and my period was due yesterday and i took a test and it was neg. so iam just confused i got pregnant soo quick with my son and now nothing is happening can someone give me some advise? sorry just so confused and upset with the test results and just so emotional! has this happen to any of you? there anything you can tell me to make me feel better please!

Answer Question
 
Anonymous

Asked by Anonymous at 6:30 PM on Nov. 6, 2008 in Trying to Conceive

Answers (2)
  • after you get off any iud they say it can take up to a year to get pregnant after having it removed
    navywifey08

    Answer by navywifey08 at 6:36 PM on Nov. 6, 2008

  • With any type of contraceptive that is used for pro-long usage it can take several months if not up to a year to get pregnant. I had a family member who was on the shot for three years they told her it can take just as long if not longer for the drug to fully clear her system and allow her to get pregnant. They also recommend that you stop the contraceptive and allow your body a month or two to cleanse itself for a safer pregnancy. Don't give up hope it will happen it's just going to take a lot of determination and attempts. I'd suggest for just some reinforcement talk to your doctor see if they can run a test on you to help find out when you're the most fertile.
    bubblycute

    Answer by bubblycute at 6:39 PM on Nov. 6, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN